# SDR ASAA2015022310749

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 5,295 hours, 1,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014588
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 5,295 hours, 1,751 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  WHILE APPLYING MEL FOUND LT AC BAY EXHAUST DUCT, TO LOUVERS, TORN.  REPLACED FLEX DUCT IAW MM 21-51-24-400-801, STEP I 3, C&D, LEAK CHECKED GOOD. RAM AIR EXHAUST ACTUATOR INSTALL STEP 6 GROUND CK IS .0002 OHMS REF MM 21-51-27.  REPLACED EXHAUST ACTUATOR REF MM 21-51-27-400-801 & 21-00-00-440-802. OPS & LEAK CKS NORMAL.  COULD NOT DUPLICATE FAULT ON GROUND.
